Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The structure of algebraic threefolds: an introduction to Mori's program


Author: János Kollár
Journal: Bull. Amer. Math. Soc. 17 (1987), 211-273
MSC (1985): Primary 14-02, 14E30, 14E35, 32J25, 14J10, 14J15, 14E05, 14J30
MathSciNet review: 903730
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • C. Herbert Clemens, A scrapbook of complex curve theory, Plenum Press, New York-London, 1980. The University Series in Mathematics. MR 614289 (82i:14001)
  • William Fulton, Algebraic curves. An introduction to algebraic geometry, W. A. Benjamin, Inc., New York-Amsterdam, 1969. Notes written with the collaboration of Richard Weiss; Mathematics Lecture Notes Series. MR 0313252 (47 #1807)
  • David Mumford, Algebraic geometry. I, Springer-Verlag, Berlin-New York, 1976. Complex projective varieties; Grundlehren der Mathematischen Wissenschaften, No. 221. MR 0453732 (56 #11992)
  • Miles Reid, Undergraduate algebraic geometry, London Mathematical Society Student Texts, vol. 12, Cambridge University Press, Cambridge, 1988. MR 982494 (90a:14001)
  • Algebraic geometry. I, Encyclopaedia of Mathematical Sciences, vol. 23, Springer-Verlag, Berlin, 1994. Algebraic curves. Algebraic manifolds and schemes; A translation of Current problems in mathematics. Fundamental directions, Vol.\ 23 (Russian), Akad.\ Nauk SSSR, Vsesoyuz.\ Inst.\ Nauchn.\ i Tekhn.\ Inform., Moscow, 1988; Translation by D. Coray and V. N. Shokurov; Translation edited by I. R. Shafarevich. MR 1287418 (95b:14001)
  • C. L. Siegel, Topics in complex function theory. I, II, III, Wiley-Interscience, 1969. A beautiful introduction to the analytic theory of Riemann surfaces.
  • W. Barth, C. Peters, and A. Van de Ven, Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 4, Springer-Verlag, Berlin, 1984. MR 749574 (86c:32026)
  • Phillip Griffiths and Joseph Harris, Principles of algebraic geometry, Wiley-Interscience [John Wiley & Sons], New York, 1978. Pure and Applied Mathematics. MR 507725 (80b:14001)
  • Robin Hartshorne, Algebraic geometry, Springer-Verlag, New York-Heidelberg, 1977. Graduate Texts in Mathematics, No. 52. MR 0463157 (57 #3116)
  • Kenji Ueno, Classification theory of algebraic varieties and compact complex spaces, Lecture Notes in Mathematics, Vol. 439, Springer-Verlag, Berlin-New York, 1975. Notes written in collaboration with P. Cherenack. MR 0506253 (58 #22062)
  • C. H. Clemens, Curves on threefolds, the Abel-Jacobi mapping, Proc. Sympos. Pure Math. (Algebraic Geometry, Bowdoin College, 1985), Amer. Math. Soc., to appear. Detailed study of the geometry of special threefolds. (The other point of view from Chapter 8.)
  • Yujiro Kawamata, Katsumi Matsuda, and Kenji Matsuki, Introduction to the minimal model problem, Algebraic geometry, Sendai, 1985, Adv. Stud. Pure Math., vol. 10, North-Holland, Amsterdam, 1987, pp. 283–360. MR 946243 (89e:14015)
  • Shigefumi Mori, Classification of higher-dimensional varieties, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985) Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., Providence, RI, 1987, pp. 269–331. MR 927961 (89a:14040)
  • Miles Reid, Tendencious survey of 3-folds, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985) Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., Providence, RI, 1987, pp. 333–344. MR 927962 (89h:14033)
  • Miles Reid, Young person’s guide to canonical singularities, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985) Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., Providence, RI, 1987, pp. 345–414. MR 927963 (89b:14016)
  • P. M. H. Wilson, Towards birational classification of algebraic varieties, Bull. London Math. Soc. 19 (1987), no. 1, 1–48. MR 865038 (87m:14038), http://dx.doi.org/10.1112/blms/19.1.1

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14-02, 14E30, 14E35, 32J25, 14J10, 14J15, 14E05, 14J30

Retrieve articles in all journals with MSC (1985): 14-02, 14E30, 14E35, 32J25, 14J10, 14J15, 14E05, 14J30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15548-0
PII: S 0273-0979(1987)15548-0